Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``A Berger-Green type inequality for compact Lorentzian manifolds"


Authors: Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero
Journal: Trans. Amer. Math. Soc. 355 (2003), 5119-5120
MSC (2000): Primary 53C50, 53C22; Secondary 53C20
Published electronically: July 28, 2003
Original Article: Trans. Amer. Math. Soc. 354 (2002), 4505-4523.
MathSciNet review: 1997597
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C50, 53C22, 53C20

Retrieve articles in all journals with MSC (2000): 53C50, 53C22, 53C20


Additional Information

Manuel Gutiérrez
Affiliation: Departamento de Álgebra, Geometría y Topología. Facultad de Ciencias, Universidad de Málaga, Campus Teatinos, 29071 Málaga, Spain
Email: mgl@agt.cie.uma.es

Francisco J. Palomo
Affiliation: Departamento de Álgebra, Geometría y Topología. Facultad de Ciencias, Universidad de Málaga, Campus Teatinos, 29071 Málaga, Spain
Email: fjpalomo@eresmas.com

Alfonso Romero
Affiliation: Departamento de Geometría y Topología, Universidad de Granada, 18071 Granada, Spain
Email: aromero@ugr.es

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03456-1
PII: S 0002-9947(03)03456-1
Received by editor(s): March 7, 2003
Published electronically: July 28, 2003
Article copyright: © Copyright 2003 American Mathematical Society